MathSciNet Relay Station
MathSciNet bibliographic data
MR1016427 14L30 (14C22 14M20)
Brion, Michel Groupe de Picard et nombres caractéristiques des variétés sphériques. (French) [Picard group and characteristic numbers of spherical varieties] Duke Math. J. 58 (1989), no. 2, 397–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement